# SDR 96ZZZX5214

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3MG
- Make and model: Beech S35
- Aircraft serial: 07856
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 3540002
- Condition: Bafffle Crumble
- Location: Rt Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BLADDER INNER BAFFLING DISENTEGRATING INTO SAND-SIZE PARTICLES.  PARTICLES FOUND AT SUMP AND STRAINER.  COULD CAUSE FUEL STARVATION.  DETERMINED TO BE INNER BAFFLE FOAM.
